# SDR ORJA99176

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHT AT ROW 9 INOPERATIVE.  REPAIRED CONNECTION ON EMERGENCY LIGHT AT ROW 9.  OPS CHECK GOOD AS PER MM 33-53-00.  (M)
